The law of iterated logarithm of estimators for partially linear panel data models

Jinhong You, Xian Zhou*

*Corresponding author for this work

Research output: Contribution to journalArticle

Abstract

This paper studies the asymptotic theory for a semiparametric partially linear panel data model with a one-way error component structure, which has a wide range of applications in many important areas. We establish the law of iterated logarithm of the feasible semiparametric generalized least squares estimator of the linear regression coefficients as well as the estimators of the one-way error variances. In addition, the optimal strong convergence rate of the estimator of the function for the nonlinear component is derived as well.

Original languageEnglish
Pages (from-to)267-279
Number of pages13
JournalStatistics and Probability Letters
Volume75
Issue number4
DOIs
Publication statusPublished - 15 Dec 2005
Externally publishedYes

Keywords

  • Law of iterated logarithm
  • One-way error component structure
  • Panel data
  • Partially linear regression model
  • Semiparametric estimation

Fingerprint Dive into the research topics of 'The law of iterated logarithm of estimators for partially linear panel data models'. Together they form a unique fingerprint.

Cite this